# SDR DALA2017011700382

- Difficulty date: January 16, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 77,461 hours, 59,471 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Structure
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE INTERIOR CRACKED BOTTOM AFT LEFT SIDE.    INSTALLED SERVICEABLE TAIL CONE IAW AMDS TASK CARD 5350-4287. (LP2852835)
